# SDR C2XA04SH165

- Difficulty date: March 16, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 7,255 hours, 6,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE CARGO DOOR LOWER CUT BEAM WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BEAM IAW EMB 135 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
